# SDR DL72K001788

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- Aircraft time: 61,732 hours, 55,897 cycles
- Engine: Pwa JT8D15
- Engine time: 51,922 hours, 39,839 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Helicoil
- Part number: JT8D15
- Part serial: 695355
- Condition: Backed Out
- Location: Nr1 Eng G/B
- Part time: 51,922 hours, 39,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG WAS SHUT DOWN DURING CRUISE DUE TO ZERO OIL QTY AND LOW OIL PRESSURE.  OCCURRED AT FL 200 WHEN WE LEVELED OFF.  FOUND BUSHING/HELICOIL PULLED OUT OF GEARBOX AT LP6 DRAIN TUBE ABOVE OIL FILTER.  REPLACED SAME, RAN ENGINE PER PFHB CKS GOOD.
